I've been on it for awhile now. Started at a low dosage and increased to 100 mg kind of slow. I'm not impressed. I'm tired and my mind just isn't right. Sex drive is horrible, waking up early, anxiety seems to not go away, can't cry, still depressed, feelings of being out of it. I'm also on trazodone to help for sleep (50) mg and clonopin now for the dosage increases.
You did'nt say how long you've been on any of these meds... you just said a while. Zoloft has to build up in your system, for most people doc's say about 2/3 wks. if they are not working by then... maybe you should let your doc know and ask if you may need to try something else. You may have to try a whole new cocktail. Best of wishes, hope you feel better soon.
hello Anxiety girl
Sorry to hear you r having issues with depression etc... how do you no it's the zoloft that is causing this versus the trazadone or klonopin... I no when I was on trazadone for me it made me feel out of it/ depressed..not saying this is your case but it did it to me... also as the other poster stated you r not on the maximum dose and it take 4 to 6 weeks to reach thereputic level... in my opinion I would try and see if you could do away with the trazadone for a while to see if it may be that making you feel out of it..I was on zoloft it never made me feel out of it but we r all different... I do no when I was on traz..it made me feel groggy net day/ out of it as if I weren't here... we r all different when it comes to meds..talk to your doc..for it would be sad it one of the other meds you r taking is causing the problem and you r assuming it is the zoloft... zoloft is a good med, I just can't take it or any ssri's/snri's for different reasons now..but when I was able to take it many a yr ago it worked well/ I was only on 50 mg's... talk to your doc and see what he/she thinks..good luck/GOD BLESS...
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2013 • 3 answers
Posted 4 Dec 2013 • 2 answers
Cymbalta - My husband is taking a very high dosage and rarely sleeps, no sex drive for 3 months at a
Posted 20 May 2014 • 1 answer
Posted 12 Jan 2016 • 1 answer
Posted 10 days ago • 1 answer